Open Access
Translator Disclaimer
February, 2018 Inequalities for the Casorati Curvatures of Real Hypersurfaces in Some Grassmannians
Kwang-Soon Park
Taiwanese J. Math. 22(1): 63-77 (February, 2018). DOI: 10.11650/tjm/8124

Abstract

In this paper we obtain two types of optimal inequalities consisting of the normalized scalar curvature and the generalized normalized $\delta$-Casorati curvatures for real hypersurfaces of complex two-plane Grassmannians and complex hyperbolic two-plane Grassmannians. We also find the conditions on which the equalities hold.

Citation

Download Citation

Kwang-Soon Park. "Inequalities for the Casorati Curvatures of Real Hypersurfaces in Some Grassmannians." Taiwanese J. Math. 22 (1) 63 - 77, February, 2018. https://doi.org/10.11650/tjm/8124

Information

Received: 7 March 2017; Revised: 23 May 2017; Accepted: 23 May 2017; Published: February, 2018
First available in Project Euclid: 17 August 2017

MathSciNet: MR3749355
zbMATH: 06965360
Digital Object Identifier: 10.11650/tjm/8124

Subjects:
Primary: 53C15 , 53C26 , 53C40 , 53C42

Keywords: $\delta$-Casorati curvature , Grassmannians , mean curvature , Real hypersurfaces , Scalar curvature

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.22 • No. 1 • February, 2018
Back to Top